zbMATH — the first resource for mathematics

Large deviation principle for a class of SPDE with locally monotone coefficients. (English) Zbl 07242640
The authors investigate stochastic partial differential equations (SPDEs) of the following form \[ dX_t = A(t,X_t)\,dt + B(t,X_t)\,dW_t \] where \(W_t\) is a cylindrical Wiener process on a separable Hilbert space \(U\) and \(A\) resp. \(B\) are coefficients on \([0,T]\times V\) taking values in \(V^*\) resp. the Hilbert-Schmidt operators from \(U\to H\). As usual, \(V\hookrightarrow H \simeq H^* \hookrightarrow V^*\) is a Gelfand triplet. Moreover, the coefficients are assumed to have the following four properties
Hemicountinuity: \(\mathbb R\ni s\mapsto \mbox{}_{V^*}\langle A(t,v_1+sv_2),v \rangle_V\) is continuous
Local monotonicity: \(2\mbox{}_{V^*}\langle A(t,v_1)-A(t,v_2),v_1-v_2 \rangle_V + \|B(t,v_1)-B(t,v_2)\|_{HS}^2 \leq -\delta\|v_1-v_2\|_V^\alpha + (K+\rho(v_2))\|v_1-v_2\|_H^2\) for a suitable fixed \(\alpha>0\) and a function \(\rho\) on \(V\) which is bounded by \(C+\|u\|_V^\alpha\cdot \|v\|_H^\beta\) for some \(\beta\geq 0\)
(Linear) growth: \(v\mapsto B(t,v)\) is bounded by \(C+\|v\|_H\) and is Lipschitz in \(v\) and \[ \|A(t,v)\|_{V^*}^{\alpha/(\alpha-1)} \leq K(1+\|v\|_V^\alpha)(1+\|v\|_H^\beta) \]
Time regularity: \(\|B(t_1,v)-B(t_2,v)\|_{HS}^2\leq L(1+\|v\|_V)|t_1-t_2|^\gamma\)
Under these assumptions, the authors show that the \(\epsilon\)-dependent solutions of the SPDEs \[ dX_t^\epsilon = A(t,X_t^\epsilon)\,dt + \epsilon B(t,X_t^\epsilon)\,dW_t,\quad X_0^\epsilon = x\in H \] satisfy a large deviation principle on \(C([0,T],H)\cap L^\alpha([0,T],V))\) with a good rate function of the form \[ I(z) = \inf\left\{\frac 12\int_0^T \|\phi_s\|_U^2\,ds \mid z=z^\phi\in C([0,T],H)\cap L^\alpha([0,T],V)\; \phi\in L^2([0,T],U)\right\} \] The proof relies on the weak convergence method and Laplace’s principle.
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60F10 Large deviations
Full Text: DOI
[1] Azencott, R., Grandes deviations et applications, Ecole d’Eté de Probabilités de Saint-Flour VII (1980), New York: Springer, New York · Zbl 0435.60028
[2] Bao, J.; Yuan, C., Large deviations for neutral functional SDEs with jumps, Stochastics, 87, 48-70 (2015) · Zbl 1319.60124
[3] Bessaih, H.; Millet, A., Large deviations and the zero viscosity limit for 2D stochastic Navier-Stokes equations with free boundary, SIAM J Math Anal, 44, 1861-1893 (2012) · Zbl 1248.60068
[4] Budhiraja, A.; Chen, J.; Dupuis, P., Large deviations for stochastic partial differential equations driven by a Poisson random measure, Stochastic Process Appl, 123, 523-560 (2013) · Zbl 1259.60065
[5] Budhiraja, A.; Dupuis, P., A variational representation for positive functionals of infinite dimensional Brownian motion, Probab Math Statist, 20, 39-61 (2000) · Zbl 0994.60028
[6] Budhiraja, A.; Dupuis, P.; Maroulas, V., Large deviations for infinite dimensional stochastic dynamical systems, Ann Probab, 36, 1390-1420 (2008) · Zbl 1155.60024
[7] Brzeźniak, Z.; Liu, W.; Zhu, J., Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise, Nonlinear Anal Real World Appl, 17, 283-310 (2014) · Zbl 1310.60091
[8] Cai, Y.; Huang, J.; Maroulas, V., Large deviations of mean-field stochastic differential equations with jumps, Statist Probab Lett, 96, 1-9 (2015) · Zbl 1310.60072
[9] Cerrai, S.; Röckner, M., Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term, Ann Probab, 32, 1100-1139 (2004) · Zbl 1054.60065
[10] Chen, Y.; Gao, H., Well-posedness and large deviations for a class of SPDEs with Lévy noise, J Differential Equations, 263, 5216-5252 (2017) · Zbl 1400.60086
[11] Chow, P. L., Large deviation problem for some parabolic Ito equations, Comm Pure Appl Math, 45, 97-120 (1992) · Zbl 0739.60055
[12] Chueshov, I.; Millet, A., Stochastic 2D hydrodynamical type systems: Well posedness and large deviations, Appl Math Optim, 61, 379-420 (2010) · Zbl 1196.49019
[13] Da, P. G.; Zabczyk, J., Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and Its Applications (1992), Cambridge: Cambridge University Press, Cambridge
[14] Deck, T.; Kruse, S.; Potthoff, J., White noise approach to stochastic partial differential equations, Stochastic Partial Differential Equations and Applications, 183-195 (2002), New York: Dekker, New York · Zbl 1004.60068
[15] Dembo, A.; Zeitouni, O., Large Deviations Techniques and Applications (2000), New York: Springer-Verlag, New York · Zbl 0972.60006
[16] Dong, Z.; Xiong, J.; Zhai, J., A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Lévy noises, J Funct Anal, 272, 227-254 (2017) · Zbl 1356.60100
[17] Dong, Z.; Zhai, J.; Zhang, R., Large deviation principles for 3D stochastic primitive equations, J Differential Equations, 263, 3110-3146 (2017) · Zbl 1370.60103
[18] Donsker, M. D.; Varadhan, S. R S., Asymptotic evaluation of certain Markov process expectations for large time, I. Comm Pure Appl Math, 28, 1-47 (1975) · Zbl 0323.60069
[19] Donsker, M. D.; Varadhan, S. R S., Asymptotic evaluation of certain Markov process expectations for large time, II. Comm Pure Appl Math, 28, 279-301 (1975) · Zbl 0348.60031
[20] Donsker, M. D.; Varadhan, S. R S., Asymptotic evaluation of certain Markov process expectations for large time, III. Comm Pure Appl Math, 29, 389-461 (1976) · Zbl 0348.60032
[21] Dupuis, P.; Ellis, R., A Weak Convergence Approach to the Theory of Large Deviations (1997), New York: Wiley, New York · Zbl 0904.60001
[22] Feng, J.; Kurtz, T., Large Deviations of Stochastic Processes (2006), Providence: Amer Math Soc, Providence
[23] Foondun, M.; Setayeshgar, L., Large deviations for a class of semilinear stochastic partial differential equations, Statist Probab Lett, 121, 143-151 (2017) · Zbl 1354.60027
[24] Frehse, J.; Ruzicka, M., Non-homogeneous generalized Newtonian fluids, Math Z, 260, 355-375 (2008) · Zbl 1143.76007
[25] Freidlin, M. I., Random perturbations of reaction-diffusion equations: The quasi-deterministic approximations, Trans Amer Math Soc, 305, 665-697 (1988) · Zbl 0673.35049
[26] Freidlin, M. I.; Wentzell, A. D., Random Perturbations of Dynamical Systems (1984), New York: Springer-Verlag, New York · Zbl 0522.60055
[27] Holden, H.; Øksendal, B.; Ubøe, J., Stochastic Partial Differential Equations: A Modeling, White Noise Functional Approach (1996), Boston: Birkhäuser, Boston · Zbl 0860.60045
[28] Krylov, N. V.; Rozovskii, B. L., Stochastic evolution equations, Ser Sovremennye Probl Mat, 14, 71-146 (1979)
[29] Li, Y.; Xie, Y.; Zhang, X., Large deviation principle for stochastic heat equation with memory, Discrete Contin Dyn Syst, 35, 5221-5237 (2015) · Zbl 1335.60028
[30] Liu, W., Large deviations for stochastic evolution equations with small multiplicative noise, Appl Math Optim, 61, 27-56 (2010) · Zbl 1387.60052
[31] Liu, W.; Röckner, M., SPDE in Hilbert space with locally monotone coefficients, J Funct Anal, 259, 2902-2922 (2010) · Zbl 1236.60064
[32] Liu, W.; Röckner, M., Local and global well-posedness of SPDE with generalized coercivity conditions, J Differential Equations, 254, 725-755 (2013) · Zbl 1264.60046
[33] Liu, W.; Röckner, M., Stochastic Partial Differential Equations: An Introduction (2015), Berlin: Springer, Berlin · Zbl 1361.60002
[34] Liu, W.; Röockner, M.; Zhu, X. C., Large deviation principles for the stochastic quasi-geostrophic equations, Stochastic Process Appl, 123, 3299-3327 (2013) · Zbl 1291.60133
[35] Liu, W.; Wang, F. Y., Harnack inequality and strong Feller property for stochastic fast diffusion equations, J Math Anal Appl, 342, 651-662 (2008) · Zbl 1151.60032
[36] Malek, J.; Necas, J.; Rokyta, M., Weak and Measure-Valued Solutions to Evolutionary PDEs (1996), London: Chapman & Hall, London · Zbl 0851.35002
[37] Peszat, S., Large deviation principle for stochastic evolution equations, Probab Theory Related Fields, 98, 113-136 (1994) · Zbl 0792.60057
[38] Prévôt, C.; Röckner, M., A Concise Course on Stochastic Partial Differential Equations (2007), Berlin: Springer, Berlin · Zbl 1123.60001
[39] Pukhalskii, A. A., On the theory of large deviations, Theory Probab Appl, 38, 490-497 (1993)
[40] Ren, J.; Röckner, M.; Wang, F. Y., Stochastic generalized porous media and fast diffusion equations, J Differential Equations, 238, 118-152 (2007) · Zbl 1129.60059
[41] Ren, J.; Zhang, X., Freidlin-Wentzell’s Large Deviations for Stochastic Evolution Equations, J Funct Anal, 254, 3148-3172 (2008) · Zbl 1143.60023
[42] Röckner, M.; Schmuland, B.; Zhang, X., Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions, Condensed Matter Physics, 54, 247-259 (2008)
[43] Röckner, M.; Wang, F. Y.; Wu, L., Large deviations for stochastic generalized porous media equations, Stochastic Process Appl, 116, 1677-1689 (2006) · Zbl 1155.60313
[44] Röckner, M.; Zhang, T., Stochastic 3D tamed Navier-Stokes equations: Existence, uniqueness and small time large deviation principles, J Differential Equations, 252, 716-744 (2012) · Zbl 1241.60032
[45] Röckner, M.; Zhang, X.; Zhang, T., Large deviations for stochastic tamed 3D Navier-Stokes equations, Appl Math Optim, 61, 267-285 (2010) · Zbl 1195.60093
[46] Sritharan, S. S.; Sundar, P., Large deviations for the two-dimensional Navier-Stokes equations with multiplicative noise, Stochastic Process Appl, 116, 1636-1659 (2006) · Zbl 1117.60064
[47] Stroock, D. W., An Introduction to the Theory of Large Deviations (1984), New York: Spring-Verlag, New York · Zbl 0552.60022
[48] Varadhan, S. R S., Asymptotic probabilities and differential equations, Comm Pure Appl Math, 19, 261-286 (1966) · Zbl 0147.15503
[49] Varadhan, S. R S., Large Deviations and Applications (1984), Philadelphia: SIAM, Philadelphia · Zbl 0549.60023
[50] Walsh, J. B., An introduction to stochastic partial differential equations, Ecole d’Ete de Probabilite de Saint-Flour XIV, 265-439 (1986), Berlin: Springer, Berlin
[51] Xiong, J.; Zhai, J., Large deviations for locally monotone stochastic partial differential equations driven by Lévy noise, Bernoulli, 24, 2842-2874 (2018) · Zbl 1427.60137
[52] Zeidler, E., Nonlinear Functional Analysis and Its Applications, II/B: Nonlinear Monotone Operators (1990), New York: Springer-Verlag, New York
[53] Zhai, J.; Zhang, T., Large deviations for stochastic models of two-dimensional second grade fluids, Appl Math Optim, 75, 471-498 (2017) · Zbl 1370.60049
[54] Zhang, X., On stochastic evolution equations with non-Lipschitz coefficients, Stoch Dyn, 9, 549-595 (2009) · Zbl 1204.60059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.